# SDR C2XA97CL096

- Difficulty date: December 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14931
- Make and model: Emb EMB-145ER
- Aircraft serial: 145013
- System (JASC): 3350 · Emergency Lighting
- Part: Control Module
- Part number: 7283103501
- Condition: Failed
- Location: E/E Compt
- Part time: 1,757 hours
- Stage of operation: LD
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CLE - FLT 4048 - THE CREW REPORTED SMOKE IN THE CABIN ON LANDING WITH A STRONG ELECTRICAL SMELL.  MAINTENANCE INSPECTED THE AIRCRAFT THEN REMOVED AND REPLACED THE LIGHTING CONTROL MODULE IAW EMB-145 MM 33-50-00, OPERATIONAL CHECKS WERE SATISFACTORY.  AIRCRAFT RELEASED FOR SERVICE.  (M)
